# SDR UPS803832

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 57155A
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE AT FL 350, HYD PRESSURE AND FLUID DECREASED, RAN ABNORMAL CHECKLIST.  FLUID STOPPED AT AUX LEVEL, LANDED DFW, EMERGENCY DECLARED.  REMOVED AND REPLACED RUDDER PUMP, NR 2 ENG PUMP, CASE DRAIN AND SYSTEM FILTERS.  SERVICED HYD SYS AND CHANGED CASE DRAIN FILTERS AGAIN.  OPENED DEFERRAL TO REPLACE CASE DRAIN AND SYS FILTERS IN 20 HOURS PER M/M 27-24-02.
